MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER
Model Number 35615
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the radio opaque marker was detached.An accustick kit ii was selected for use.During the device preparation, outside the patient 's body, it was noted that the radio opaque marker was detached.The procedure was completed with another of the same device.There were no complications reported and the patient is stable.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis and was inspected.The ro marker was observed in the device middle section and it was loose.Moreover, under microscope damage at the distal tip of the device was observed.This damage is located next to correct ro marker position.It is important to mention that evidence of correct ro marker colocation was observed at the device distal end section and it was measured in order to confirm the correct ro marker measurement.The results were within specification; consequently, the reported complaint was confirmed.
 
Event or Problem Description

Brand Name
ACCUSTICK II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13296630
Report Number2134265-2022-00303
Device Sequence Number4796060
Product Code KGZ
UDI-Device Identifier08714729201137
UDI-Public08714729201137
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2024
Device Model Number35615
Device Catalogue Number35615
Device Lot Number0028347650
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/27/2021
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date01/19/2022
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown